VAERS Explorer
Back to explore

Report #2857712

Received Sep 9, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Unknown
Age
Age unknown
State
—
Recovered
Unknown
Vaccinated
—
Onset
—
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
COVID19COVID19 (COVID19 (PFIZER-BIONTECH))PFIZER\BIONTECHUNK——

Symptoms (1)

Pulmonary embolism

Symptom narrative

pulmonary embolisms in both lungs; This is a spontaneous report received from a Consumer or other non HCP from License Party. Other Case identifier(s): AE-020662 (BioNTech). A patient (age and gender not provided) received BNT162b2 (BNT162B2 NOS), in 2022 as dose number unknown (booster), single (Batch/Lot number: unknown) for covid-19 immunisation. The patient's relevant medical history and concomitant medications were not reported. The following information was reported: PULMONARY EMBOLISM (medically significant), outcome "unknown", described as "pulmonary embolisms in both lungs". Specifically, the patient shared that she regrets receiving the Pfizer-BioNTech booster in 2022, which she says led to pulmonary embolisms in both lungs. She is now allegedly on lifelong Apixaban blood thinners. She described taking the vaccine as "the biggest regret of my life." Therapeutic measures were taken as a result of pulmonary embolism. No follow-up attempts are possible. Batch/lot number is not provided, and it cannot be obtained. BNT162b2 is under agreement with BIONTECH SE.